# SDR MALA010350

- Difficulty date: March 16, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA.  LT NACELLE OB & IB FWD SKIN HAS FASTENERS PULLING THROUGH SKIN AROUND NACELLE STA 203.  MX COMPLETED REPAIR IAW MAL EO S54049.
